# SDR IPXA2022072584562

- Difficulty date: July 25, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N394UP
- Make and model: Boeing 767381
- Aircraft serial: 25136
- Aircraft time: 84,165 hours, 35,600 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Eicas
- Part number: NA
- Part serial: NA
- Condition: Fault Message
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOPWITH RIGHT SYSTEM SELECTED "WXR FAIL" DISPLAYED ON HSI (BOTH SIDES) WXR TEST NOT ATTEMPTED ALSO STATUS MSG "WXR SYS". LEFT SYSTEM OK.WEATHER RADAR SYS TEST C/O IAW AMM 34-43-00-735-033-002 REV 136.02. WXR SYS OK.
